# SDR 29GA93553110711A

- Difficulty date: November 7, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,793 hours, 38,696 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Debonded
- Location: Bs 402-406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED 4.0 INCH DEBOND AT INTERIOR STRINGER 14L APPROXIMATELY AT FS 402 TO 406.  REPAIRED STRINGER 14L BY REMOVING OLD ADHESIVE AND REBONDED 4.0 INCH SECTION OF STRINGER TO SKIN WITH NEW ADHESIVE IAW EA9309.
